# SDR FDEA202108182031

- Difficulty date: August 18, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 81,130 hours, 31,827 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 755299D
- Condition: Faulted
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT GOT EICAS MESSAGE LE SLAT DISAGREE AND LEADING EDGE DISCRETE LIGHT RETRACTING THE FLAPS AT 200 KNOTS AND 3000 FEET QRH COMPLIED WITH.  TROUBLESHOT PER B757 FIM 27-81 FAULT TREE 803 AND FOUND OVERLOAD INDICATOR TRIPPED ON THE INBD SLAT PDU TORQUE LIMITER,  REMOVED AND REPLACED #3 SLAT INBD ROTARY   ACTUATOR PER AMM 27-81-18-4. SYSTEM OPS NORMAL.
